Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The exit characteristics of Markov processes with applications to continuous martingales in R$ \sp{n}$


Author: Gene Denzel
Journal: Trans. Amer. Math. Soc. 129 (1967), 111-123
MSC: Primary 60.00; Secondary 60.40
DOI: https://doi.org/10.1090/S0002-9947-1967-0214146-X
MathSciNet review: 0214146
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.00, 60.40

Retrieve articles in all journals with MSC: 60.00, 60.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0214146-X
Article copyright: © Copyright 1967 American Mathematical Society